Inflagesic Plus 400 mg/325 mg Tablet

  • Manufacturer : Themis Medicare Ltd.
  • Composition : Ibuprofen 400mg, Paracetamol 325mg
  • Generally Prescribed For : Headache, Dental Pain, Fever
  • Estimated Price : 27.40 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Inflagesic Plus 400 mg/325 mg Tablet

Inflagesic Plus 400 mg/325 mg Tablet is used to treat Headache, Fever, Muscle aches, Teeth pain, Menstrual Cramps, Arthritis, Back pain, Joint pain, Pain due to common cold or flu.

How Inflagesic Plus 400 mg/325 mg Tablet works

Inflagesic Plus 400 mg/325 mg Tablet contains ibuprofen and Paracetamol.
Ibuprofen belongs to the class of nonsteroidal anti-inflammatory drugs, it works by blocking certain hormones of the body that cause inflammation and pain, It is also known as Advil, Motrin, Nuprin.
Paracetamol primarily works on the central nervous system (brain and spinal cord) that blocks chemical messengers and reduces the intensity of the pain signal, The release of prostaglandins (prostaglandins increases body temperature and fever) also prevented by paracetamol.

Side Effects of Inflagesic Plus 400 mg/325 mg Tablet

The most common side effects of Inflagesic Plus 400 mg/325 mg Tablet are Nausea, Vomiting, Heartburn, Upset Stomach, Diarrhea, Constipation. These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while Taking Inflagesic Plus 400 mg/325 mg Tablet

Do not consume Inflagesic Plus 400 mg/325 mg Tablet if you are allergic to Ibuprofen. If you have kidney disease, heart disease, liver disease, consult your doctor before using Inflagesic Plus 400 mg/325 mg Tablet. Do not consume alcohol while taking Inflagesic Plus 400 mg/325 mg Tablet as it may increase your risk of dizziness or faintness. Taking this medicine can make you dizzy, do not do anything that requires caution. To avoid adverse reaction, consult your doctor if you are already taking other medicines.

Dosage of Inflagesic Plus 400 mg/325 mg Tablet

The dosage of Inflagesic Plus 400 mg/325 mg Tablet depends on many factors such as the patient's age, health, medical history of the patient and many other conditions, please take this medicine as prescribed by your doctor.

Overdose of Inflagesic Plus 400 mg/325 mg Tablet

If you forget to take a dose of Inflagesic Plus 400 mg/325 mg Tablet, do not take two doses at the same time, there is a risk of overdose. Symptoms of overdose with Inflagesic Plus 400 mg/325 mg Tablet are Nausea and Vomiting. Immediately contact your doctor if an overdose with Inflagesic Plus 400 mg/325 mg Tablet is suspected.

Onset of Action Inflagesic Plus 400 mg/325 mg Tablet

Information will be added soon.

Duration of Action Inflagesic Plus 400 mg/325 mg Tablet

Information will be added soon.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Ibugesic Plus 400mg/325mg Tablet
Cipla Ltd.
15.50
15 Tablets Strip Tablets Strip
Combiflam Tablet
Sanofi India Ltd.
31.48
20 Tablets Strip Tablets Strip
Combipain 400mg/325mg Tablet
Scott Edil Pharmacia Ltd.
13.45
15 Tablets Strip Tablets Strip
Fenceta 400mg/325mg Tablet
Alkem Laboratories Ltd.
17.05
15 Tablets Strip Tablets Strip
Ibufen Plus 400 mg/325 mg Tablet
Indica Laboratories Pvt. Ltd.
24.93
10 Tablets Strip Tablets Strip
View all alternate brands

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...